| Catalog Number |
KX228V21E |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "out of the box, one wheel of the 22" wheelchair frame was broken" and "the plastic wheel spokes that are attached to the frame are broken.".
Additional Manufacturer Narrative
The customer states that the plastic wheel spokes that are attached to the frame are broken, and per the images, the hub of the wheel has broken.A photo depicting the defect was provided and only a visual review of the defect could be conducted; after reviewing the photo, it was discovered that the right side rear wheel appears to have fractured through multiple spokes based around the hub.The investigation results were confirmed.The investigation conclusion/root cause stated that this issue is most likely due to shipping damage.The division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.